# SDR SWAA2022022243769

- Difficulty date: August 11, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,704 hours, 32,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON EXTERNAL FUSELAGE SKIN SKIN (BS 887 / BL 0) PANEL P/N 146A3231 - LOCAL TO FASTENER. / REPAIRED EXTERNAL FUSELAGE SKIN BS 887 BL 0 IAW ER 18-03814 REV IR AND EA 1-753-33206 REV IR
